Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

A short proof for Bargmann-type inequalities

Schmidt, Karl Michael 2002. A short proof for Bargmann-type inequalities. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 458 (2027) , pp. 2829-2832. 10.1098/rspa.2002.1021

Full text not available from this repository.

Abstract

A quick and transparent proof for Bargmann's inequality and an analogue for two–dimensional magnetic Schrödinger operators, recently found by Balinsky, Evans and Lewis, is given. Furthermore, it is shown that the inequality is sharp.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Mathematics
Subjects: Q Science > QA Mathematics
Uncontrolled Keywords: Bargmann's inequality; Sturm–Liouville operators; oscillation methods
Publisher: Royal Society
ISSN: 1364-5021
Last Modified: 05 Jun 2017 02:32
URI: http://orca.cf.ac.uk/id/eprint/13815

Citation Data

Cited 7 times in Google Scholar. View in Google Scholar

Cited 6 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item